Alert archive / Ohio / Gale Watches in 2012
Gale Watch 8, NWS Cleveland, OH
NWS Cleveland, OH issued this gale watch at Dec 19, 2012, 4:21 PM EST. It took effect at Dec 21, 2012, 3:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 19, 2012, 4:21 PM EST (21:21 UTC)
- In effect from
- Dec 21, 2012, 3:00 AM EST
- Expired
- Dec 20, 2012, 10:15 AM EST
- In force
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
630 WHUS71 KCLE 192121 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 421 PM EST WED DEC 19 2012 LEZ061-142>149-162>169-200530- /O.NEW.KCLE.GL.A.0008.121221T0800Z-121222T1800Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 421 PM EST WED DEC 19 2012 ...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SATURDAY AFTERNOON. SOUTHEAST WINDS TO 30 KNOTS BECOMING SOUTH GALES TO 35 KNOTS OVERNIGHT. RAIN SHOWERS IN THE EVENING...THEN SNOW SHOWERS OVERNIGHT. WAVES 6 TO 9 FEET BUILDING TO 9 TO 12 FEET. .FRIDAY...SOUTH GALES TO 35 KNOTS BECOMING SOUTHWEST 35 KNOTS LATE IN THE MORNING...THEN BECOMING WEST TO 30 KNOTS EARLY IN THE AFTERNOON BECOMING NORTHWEST GALES TO 35 KNOTS LATE. SNOW SHOWERS. WAVES 10 TO 13 FEET. .FRIDAY NIGHT...NORTHWEST GALES TO 40 KNOTS BECOMING 40 KNOTS. SNOW SHOWERS. WAVES 15 TO 20 FEET. .SATURDAY...NORTHWEST GALES TO 35 KNOTS BECOMING WEST AND DIMINISHING TO 10 TO 20 KNOTS IN THE AFTERNOON. SNOW SHOWERS LIKELY...THEN A CHANCE OF SNOW SHOWERS. WAVES 11 TO 15 FEET SUBSIDING TO 4 TO 6 FEET. * WINDS: WINDS WILL BE SOUTHEAST AT 30 KNOTS THURSDAY NIGHT AND INCREASE TO 35 KNOT GALES. SOUTH GALES TO 35 KNOTS WILL BECOME SOUTHWEST AND THEN BECOME NORTHWEST BY FRIDAY NIGHT AND INCREASE TO 40 KNOTS. THE GALE FORCE WINDS WILL CONTINUE INTO SATURDAY. * WAVES: WAVES WILL BUILD TO 9 TO 12 FEET THURSDAY NIGHT AND 10 TO 13 FEET FRIDAY. FURTHER BUILDING WILL TAKE PLACE FRIDAY NIGHT TO 15 TO 20 FEET AND SUBSIDE TO 11 TO 15 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LOMBARDY
3 follow-up statements
284 WHUS71 KCLE 200240 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 940 PM EST WED DEC 19 2012 LEZ061-142>149-162>169-201045- /O.CON.KCLE.GL.A.0008.121221T0800Z-121222T1800Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 940 PM EST WED DEC 19 2012 ...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SATURDAY AFTERNOON... A GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SATURDAY AFTERNOON. * WINDS: WINDS WILL BE SOUTHEAST AT 30 KNOTS THURSDAY AFTERNOON AND INCREASE TO 35 KNOT GALES. SOUTH GALES TO 35 KNOTS WILL BECOME SOUTHWEST AND THEN BECOME NORTHWEST BY FRIDAY NIGHT AND INCREASE TO 40 KNOTS. THE GALE FORCE WINDS WILL CONTINUE INTO SATURDAY. * WAVES: WAVES WILL BUILD TO 9 TO 12 FEET THURSDAY NIGHT AND 10 TO 13 FEET FRIDAY. FURTHER BUILDING WILL TAKE PLACE FRIDAY NIGHT TO 15 TO 20 FEET AND SUBSIDE TO 11 TO 15 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
980 WHUS71 KCLE 200948 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 448 AM EST THU DEC 20 2012 LEZ061-142>149-162>169-201800- /O.CON.KCLE.GL.A.0008.121221T0800Z-121222T1800Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 448 AM EST THU DEC 20 2012 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON. * WINDS: WINDS WILL BE SOUTHEAST AT 30 KNOTS THIS AFTERNOON. SOUTH GALES TO 35 KNOTS WILL DEVELOP FRIDAY MORNING. WINDS WILL SHIFT TO THE SOUTHWEST FRIDAY AFTERNOON AND THEN BECOME NORTHWEST BY FRIDAY NIGHT WHILE INCREASING 40 KNOTS. THE GALE FORCE WINDS WILL CONTINUE INTO SATURDAY. * WAVES: WAVES WILL BUILD TO 9 TO 12 FEET THURSDAY NIGHT AND 10 TO 13 FEET FRIDAY. FURTHER BUILDING WILL TAKE PLACE FRIDAY NIGHT TO 15 TO 20 FEET AND SUBSIDE TO 11 TO 15 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
354 WHUS71 KCLE 201515 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1015 AM EST THU DEC 20 2012 LEZ142>145-162>165-202315- /O.UPG.KCLE.GL.A.0008.121221T0800Z-121222T1800Z/ /O.NEW.KCLE.GL.W.0014.121221T1500Z-121222T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 1015 AM EST THU DEC 20 2012 ...GALE WARNING IN EFFECT FROM 10 AM FRIDAY TO 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 10 AM EST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: WINDS WILL INCREASE TO SOUTHEAST AT 30 KNOTS THIS AFTERNOON...BEFORE DECREASING OVERNIGHT AS THEY VEER AROUND TO THE WEST. WINDS WILL SHIFT TO NORTHWEST ON FRIDAY AND INCREASE TO 40 KNOT GALES. GALES WILL CONTINUE INTO SATURDAY MORNING BEFORE DECREASING TO 10 TO 20 KNOTS BY SATURDAY AFTERNOON. * WAVES: WAVES WILL BUILD TO 10 TO 15 FEET BY LATE FRIDAY AND REMAIN HIGH INTO SATURDAY MORNINGS. WAVE HEIGHTS WILL DECREASE THROUGH THE DAY ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ061-146>149-166>169-202315- /O.UPG.KCLE.GL.A.0008.121221T0800Z-121222T1800Z/ /O.NEW.KCLE.GL.W.0014.121221T1800Z-121222T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1015 AM EST THU DEC 20 2012 ...GALE WARNING IN EFFECT FROM 1 PM FRIDAY TO 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM FRIDAY TO 4 PM EST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: WINDS WILL INCREASE TO SOUTHEAST AT 30 KNOTS THIS AFTERNOON. WINDS WILL DECREASE SOME LATE TONIGHT INTO SATURDAY MORNING AS THEY VERY AROUND TO THE SOUTHWEST. WINDS WILL SHIFT TO NORTHWEST ON FRIDAY AFTERNOON AND INCREASE TO 40 KNOT GALES LATE IN THE DAY. GALES WILL CONTINUE INTO SATURDAY AFTERNOON THEN DECREASE TO 10 TO 20 KNOTS ON SATURDAY EVENING. * WAVES: WAVES WILL BUILD TO 5 TO 9 FEET BY TONIGHT...THEN INCREASE TO 15 TO 20 FEET ON FRIDAY NIGHT. WAVES WILL DECREASE LATE SATURDAY AND SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Dec 19, 3:58 PM EST, 23 minutes earlier.
Area forecast discussion, Dec 19, 3:58 PM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
358 PM EST WED DEC 19 2012
.SYNOPSIS...
LOW PRESSURE OVER OKLAHOMA WILL MOVE TO NEAR CHICAGO BY THURSDAY
AFTERNOON. THE LOW WILL MOVE NORTH OF LAKE ERIE FRIDAY AND REACH
NEW YORK FRIDAY EVENING. A RIDGE OF HIGH PRESSURE WILL BUILD IN
FOR LATE SATURDAY AND SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
WILL CONTINUE WITH CLOUDS OVERNIGHT AND NEAR GUIDANCE LOWS. MAIN
CONCERN WILL BE TIMING OF PRECIP. FOLLOWED THE NAM IN BRINGING
CHANCE POPS INTO THE WEST LATE TONIGHT/TOWARD MORNING.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
ACTIVE WEATHER PERIOD. WILL HAVE CATEGORICAL POPS MOVING EAST
ACROSS THE AREA DURING THE DAY. WITH 850,N WINDS AT 50 TO 70 KNOTS
WILL HAVE A WIND ADVISORY FOR THE AFTERNOON INTO THE EVENING. RAIN
WILL BE CHANGING TO SNOW FROM THE WEST OVERNIGHT THURSDAY NIGHT.
WINDS WILL CONTINUE OVERNIGHT SO WILL CONTINUE WIND ADVISORY INTO
THE NIGHT EAST AND WEST WILL DROP AND TRANSITION TO A WINTER
WEATHER ADVISORY AND THEN CONTINUE IT THROUGH THE NIGHT. AT THIS
TIME WILL NOT HAVE A 4TH PERIOD ADVISORY BUT IMAGINE HEADLINES WILL
BE NEEDED FOR WIND AND/OR SNOW FRIDAY OUTSIDE OF THE SNOW BELT
AREAS. FOR FRIDAY WILL ALSO HAVE A WINTER STORM WATCH FOR THE SNOW
BELT AREAS. WINDS WILL ALSO BE CRITICAL AND WILL ADD TO THE
ISSUES.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
REMAINING LAKE EFFECT SHSN SHOULD TAPER OFF LATER SUN INTO SUN EVE
AS HIGH PRESSURE RIDGE FINALLY PUSHES INTO THE AREA. STARTING MON
THE MODELS START TO DIFFER SO FORECAST BECOMES MUCH MORE UNCERTAIN.
IN GENERAL IT LOOKS LIKE A LOW WILL MOVE TOWARD THE AREA MON NIGHT
THRU WED TIME FRAME BUT TIMING AND TRACK VARIES CONSIDERABLY AMONG
THE MODELS. FOR NOW THINK BEST MOVE IS TO STAY WITH A DRY FORECAST
MON THEN START TO INCREASE POPS SLIGHTLY MON NIGHT AND MORE SO TUE
INTO WED. TYPE OF PRECIP ALSO UNCERTAIN GIVEN THE LARGE DIFFERENCES
IN TRACK OF THE LOW...BUT BY WED IT LOOKS TO BE LEANING MORE TO SNOW.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
THINK OVERALL CONDITIONS WILL CONTINUE TO SLOWLY IMPROVE INTO
EVENING AS LOW LEVEL MOISTURE DECREASES WHILE HIGH LEVEL MOISTURE
INCREASES. INCREASING HIGH CLOUDS AND SE WINDS SHOULD HELP TO LIMIT
FOG FORMATION TONIGHT. THE LATEST GUIDANCE INDICATES THE THE FIRST
FEW SHRA COULD BEGIN TO AFFECT THE FDY AND TOL AREA AS EARLY AS 06Z
BUT THE BETTER PUSH OF SHRA PROBABLY WON'T REACH THESE SITES UNTIL
CLOSER TO 12Z. THIS BETTER PUSH OF SHRA WILL THEN PROGRESS EAST TO
PROBABLY BE INTO THE CLE AND MAYBE CAK AREA BY 18Z. SE THEN S WINDS
WILL INCREASE TO 15 TO 20 KNOTS WITH GUST TO 30 KNOTS FOR THE
WESTERN TAFS BY MIDDAY THU. THIS ADDED MIXING OF THE ATMOSPHERE BY
THE WINDS SHOULD HELP TO KEEP CIGS AND VSBYS FROM DROPPING TOO MUCH
AS THE SHOWERS BEGIN SO THINK MOSTLY AREAS OF MVFR WILL OCCUR IN THE
SHRA THROUGH 18Z.
OUTLOOK...NON VFR LATER THURSDAY INTO THU EVE IN SHRA THEN CHANGING
TO SHSN AND CONTINUING INTO FRI EVENING BEFORE SHIFTING INTO MAINLY
THE SNOWBELT FRI NIGHT THROUGH SAT NIGHT. STRONG WINDS WILL ALSO BE
POSSIBLE THURSDAY AFTERNOON INTO FRIDAY NIGHT.
&&
.MARINE...
SMALL CRAFT ADVISORY WILL LIKELY CONTINUE ON THE LAKE UNTIL LATER
THIS EVENING WHEN WINDS DIMINISH.
STORM TRACK STILL LOOKING LIKE IT WILL TAKE LOW PRESSURE SYSTEM
NORTHEAST ACROSS THE NORTHERN SHORE OF THE LAKE. THIS WILL SET THE
STAGE FOR SOME PRETTY STRONG WINDS ON THE LAKE THURSDAY INTO FRIDAY.
WINDS APPROACH STORM FORCE FRIDAY INTO FRIDAY NIGHT SO WILL HAVE TO
MONITOR THIS CLOSELY. THE STRONG WINDS WILL CAUSE LARGE WAVES TO
OCCUR AND IT IS POSSIBLE TO SEE 20 FOOTERS WITH THE STRONG COLD AIR
ADVECTION THAT WILL TAKE PLACE. WINDS DIMINISH FAIRLY RAPIDLY
SATURDAY NIGHT INTO SUNDAY AS LOW PULLS OUT TO THE EAST NORTHEAST.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY FROM NOON THURSDAY TO 4 AM EST FRIDAY FOR
OHZ010>014-020>023-031>033-089.
WINTER STORM WATCH FROM LATE THURSDAY NIGHT THROUGH SATURDAY
EVENING FOR OHZ011>014-089.
WINTER WEATHER ADVISORY FROM 7 PM THURSDAY TO 7 AM EST FRIDAY
FOR OHZ003-006>009-017>019-027>030-036>038-047.
WIND ADVISORY FROM NOON TO 7 PM EST THURSDAY FOR OHZ003-
006>009-017>019-027>030-036>038-047.
PA...WIND ADVISORY FROM NOON THURSDAY TO 4 AM EST FRIDAY FOR
PAZ001>003.
WINTER STORM WATCH FROM LATE THURSDAY NIGHT THROUGH SATURDAY
EVENING FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...ADAMS
AVIATION...ADAMS
MARINE...LOMBARDYHazardous weather outlook, Dec 19, 4:01 PM EST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 401 PM EST WED DEC 19 2012 OHZ011>014-089-PAZ001>003-202115- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 401 PM EST WED DEC 19 2012 ...WIND ADVISORY IN EFFECT FROM NOON THURSDAY TO 4 AM EST FRIDAY... ...WINTER STORM WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ010-020>023-031>033-202115- LORAIN-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING- 401 PM EST WED DEC 19 2012 ...WIND ADVISORY IN EFFECT FROM NOON THURSDAY TO 4 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>009-017>019-027>030-036>038-047-202115- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-HOLMES-KNOX- 401 PM EST WED DEC 19 2012 ...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM EST THURSDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 7 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-202115- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 401 PM EST WED DEC 19 2012 ...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 4:10 PM EST | Wind Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 33 hr |
| Dec 19, 4:23 PM EST | Winter Storm Watch | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 23 hr |
| Dec 19, 4:23 PM EST | Winter Weather Advisory | CLE | Ashland, Crawford, Cuyahoga, Erie, Geauga, Hancock and 21 more | 65 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.